# SDR DXTA200802857

- Difficulty date: February 9, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 6,251 hours, 5,040 cycles
- Engine: Pwa PW545A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52770114
- Part serial: 1633
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 2,750 hours, 2,189 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF CABIN WOULD NOT PRESSURIZE. CABIN WAS CLIMBING AT SAME RATE AS AC.  M2B- COMPLIED WITH KOLLSMAN DYNAMIC TEST, TEST FAILED.  REMOVED AND REPLACED CONTROLLER IAW MM 21-30-00. OPERATIONAL CHECKS GOOD.
